Thursday, November 6, 2008

Err, can't stop these feelings, can't stop wanting to run, anywhere, can't stop this restlessness can't stop the thoughts, can't stop this crap blog post, can't stop wanting to stop. and so it goes on. I need to get out out of the house, out of my head, out of my life. ERRRRRRrrr.

3 comments:

Mandy said...

Bloody hell Lareve

What is going on? Is this some reactive thing to the Depakote?

For cheff sake don't ask the MH professionals cos they will tell you it isn't a side effect.

My friend had similar manic behaviours that came with going on olanzapine. A couple of days of headless chicken activities, sleepless nights and she finally threw in the towel after she got a serious attack of the shakes, accompanied by sweating and feeling "Weird and scared" (her words).

When she contacted her doctor she was told it was unlikely that it was the Olanzapine causing it. Yeah and I am 3rd in line for the throne (hand me some of that royal loo roll please).

Hope this settles for you. There are anti side effect tablets you can take but often they can have side effects too. Am such a ray of sunshine aren't I?

Not going to advise you to come off the meds. Cos it might not be the meds, although it seems like it could be from here (I am not there though). Want you to tread with caution (if you can slow yourself down long enough to do so) and email me if things get too lary or you just fancy a chit chat.

And deffo stay safe...no trekks of to Old Smoke eh?

xx

La-reve said...

Thanks Mandy

But I'm fine I think. Although got a weird urge to go out and cause criminal damage. Phone box and such. ha!
Up late yourself aren't you- trying to cut down on those lozes?............lol

Mandy said...

Hi Lareve

If only. As in being in a position to cut down the lozees.

I think it was more a case of being caught up on a roll..that then seemed to be going nowhere.

Could say "What's new eh?"

:>)

Off to catch up on your latest news